数学人生分享 http://blog.sciencenet.cn/u/ChinaAbel 在苦难中寻求那微薄却终将照亮前程的智慧之光!

博文

Xavier Ros-Oton

已有 1216 次阅读 2019-7-18 21:42 |系统分类:科研笔记


Xavier Ros-Oton

Universität Zürich

Institut für Mathematik, Y27 J20

Winterthurerstrasse 190, CH-8057 Zürich, Switzerland

email: xavier.ros-oton at math.uzh.ch

Curriculum Vitae


My research focuses on elliptic and parabolic Partial Differential Equations. I study:

  • Free boundary problems

  • Integro-differential equations

  • Variational problems, stable solutions

  • Fully nonlinear equations

  • Evolution equations

  • Isoperimetric inequalities

  • Classical ODEs

For a brief description of these areas, see Research interests.

Selected papers

For a complete list of all my articles and preprints (including some expository papers), see complete list of Publications.

  • On the singular set in the Stefan problem and a conjecture of Schaeffer,

    Alessio FigalliXavier Ros-OtonJoaquim Serra,

    In preparation.


    The results of this paper were announced in the Fields Medal Lecture of Alessio Figalli.

  • Free boundary regularity in the parabolic fractional obstacle problem, pdf

    Begoña BarriosAlessio FigalliXavier Ros-Oton,

    Comm. Pure Appl. Math. 71 (2018), 2129-2159.

  • The structure of the free boundary in the fully nonlinear thin obstacle problem, pdf

    Xavier Ros-OtonJoaquim Serra

    Adv. Math. 316 (2017), 710-747.

  • Obstacle problems for integro-differential operators: regularity of solutions and free boundaries, pdf

    Luis CaffarelliXavier Ros-OtonJoaquim Serra

    Invent. Math. 208 (2017), 1155-1211.

  • Infinite speed of propagation and regularity of solutions to the fractional porous medium equation in general domains, pdf

    Matteo BonforteAlessio FigalliXavier Ros-Oton,

    Comm. Pure Appl. Math. 70 (2017), 1472-1508.

  • Global regularity for the free boundary in the obstacle problem for the fractional Laplacian, pdf

    Begoña BarriosAlessio FigalliXavier Ros-Oton,

    Amer. J. Math. 140 (2018), 415-447.

  • The Dirichlet problem for nonlocal operators with singular kernels: convex and nonconvex domains, pdf

    Xavier Ros-OtonEnrico Valdinoci,

    Adv. Math. 288 (2016), 732-790.

  • Boundary regularity for fully nonlinear integro-differential equations, pdf

    Xavier Ros-OtonJoaquim Serra,

    Duke Math. J. 165 (2016), 2079-2154.

  • Sharp isoperimetric inequalities via the ABP method, pdf

    Xavier CabréXavier Ros-OtonJoaquim Serra,

    J. Eur. Math. Soc. 18 (2016), 2971-2998.

  • The Pohozaev identity for the fractional Laplacian, pdf

    Xavier Ros-OtonJoaquim Serra,

    Arch. Rat. Mech. Anal. 213 (2014), 587-628.

Some expository papers



http://blog.sciencenet.cn/blog-81613-1190140.html

上一篇:[转载]Latex写作笔记——WinEdt的快捷操作
下一篇:On the motion of a viscous liquid filling space by Jean Lear

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...
扫一扫,分享此博文

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-8-5 22:18

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部